Friday, November 6, 2009

Getting Better

Brody wants to thank everyone for the sweet comments last night. He is feeling great today and has even managed to try and eat leftover Halloween candy still in the wrappers, put plastic tupperware containers all over the kitchen, empty my make-up drawer into the bathroom floor and take the lid off of my Bath and Body Works room spray and try to squirt it in his mouth RIGHT BEFORE I CAUGHT HIM! The upside is that his breath would have smelled just like a fall candle! :)

Y'all, my right ear has been hurting since last night. I have never in my entire 24 years of life, had an ear infection. I think my ear might be having symphathy pains. :)

Moms-Please tell me that the cause of the sudden change in dirty diapers is a result of the amoxicillin????

They didn't mention that to me but I am figuring that is why one poop diaper has made the entire house stink today! :)

Hope y'all have a wonderful Friday!

15 comments:

Lea Liz said...

Glad he is feeling better!!!!!!

Yes, amoxicillin can make a lot more poopy, stinky diapers!!!!!!!

Mace and Brei said...

Oh, the fun diapers antibiotics bring!! Nasty, aren't they?! So glad your sweet boy is feeling better! It's amazing how resilient they are, isn't it?!

Kubin's said...

Oh yes, that wonderful amoxicillin will make a good diaper! HA! Glad he's feeling better. He's a cutie!! My daughter is right around his age. It's such a fun age!
Christie
TX

Summer said...

Oh yes the meds do bring those not so fun stinky diaps around! You'll have to use that fall room spray Brody got a hold of Ha! Ha!

He sounds like he is feeling better and back to a normal one year old activity level!

Summer :0)

Mabe Babe Blog said...

Yes, Amoxicillin will make stinky diapers and runny ones too! Good Luck!

Cara Beth said...

I don't know anything about poopy diapers but I'm glad he's doing better!

Mary said...

my son has an ear infection in both ears right now and is on amoxicillin...i haven't noticed a change in his diapers...but he is also 2 and half years old..glad brody is feeling better!
(got your blog from kelly's korner)

The Dorns said...

You need to feed him lots of yogurt. Antibioitics kill the good bacteria in the intestines so you either need to give him acedopholis(sp) or plenty of yogurt for the bacteria.

His poop will turn back to normal after the round of antibiotics though. In the meantime keep a layer of some kind of creme on his rear end as he can get a diaper rash easily with antibiotics.

Todd and Courtney said...

Lauren has had 2 ear infections and that medicine made her diapers nasty. She hardly ever gets rashes but she did when she was taking medicine. Poor babies!

Cindy said...

I'm glad your little man is feeling better. And yes, antibiotics do wonders to little people.

Shara said...

antibiotics will do it everytime--however, if you can get him to eat yogart (with the live cultures in it) it does help the messy diapers.

Sarah said...

Amoxicillin= gross poop.

Maranda said...

I won't let my daughter take Amoxicillin because it upsets her stomach so much! When her pedi tries to prescribe it, I always ask for an alternative!

The Allens said...

YES! We've been through that already!

Lilly, Matt, and Sara said...

Haha! Yes, it is the Amoxicillin. Glad Brody is feeling better. The only sign that Lilly had her ear infection was that she wasn't sleeping and didn't want to lay down at all. We thought she was just being a stinker! I felt so bad when I found out she was sick. BTW I am so impressed at how much Brody was talking in those videos! Lilly has just now started to say more and more words.